mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A functional equation for the Riemann zeta fractional derivative
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. University of Salerno, Italy. (MAM)ORCID iD: 0000-0003-3320-1493
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. (MAM)ORCID iD: 0000-0003-4554-6528
2017 (English)In: Proceedings of INCPAA 2016, 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences / [ed] Sivasundaram, S, American Institute of Physics (AIP), 2017, Vol. 1798, 020063-1-020063-10 p., UNSP 020063Conference paper, Published paper (Refereed)
Abstract [en]

In this paper a functional equation for the fractional derivative of the Riemann zeta function is presented. The fractional derivative of the zeta function is computed by a generalization of the Grunwald-Letnikov fractional operator, which satisfies the generalized Leibniz rule. It is applied to the asymmetric functional equation of the Rieman zeta function in order to obtain the result sought. Moreover, further properties of this fractional derivative are proposed and discussed.

Place, publisher, year, edition, pages
American Institute of Physics (AIP), 2017. Vol. 1798, 020063-1-020063-10 p., UNSP 020063
Keyword [en]
Riemann zeta function, generalized Grunwald-Letnikov fractional derivative, generalized Leibniz rule, functional equation.
National Category
Computational Mathematics Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-33255DOI: 10.1063/1.4972655ISI: 000399203000063Scopus ID: 2-s2.0-85013631765ISBN: 9780735414648 (print)OAI: oai:DiVA.org:mdh-33255DiVA: diva2:974554
Conference
ICNPAA 2016 World Congress "Mathematical Problems in Engineering, Aerospace and Sciences", La Rochelle, France, 05-08 July 2016.
Available from: 2016-09-26 Created: 2016-09-26 Last updated: 2017-09-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Guariglia, EmanuelSilvestrov, Sergei
By organisation
Educational Sciences and Mathematics
Computational MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 49 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf